# SDR SWIA200617107

- Difficulty date: July 11, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 30,538 hours, 25,683 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT BOTH HOOK FITTING PINS CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED LT OVERWING EMERGENCY EXIT HOOK FITTING PINS PER CRJ200 AMM TASK 52-21-00-820-001 PG 504 ITEM 8.
